This is topic Rife and GSE causing a herx? Despair in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/92055

Posted by psr1 (Member # 22957) on :
 
Hi all:
Been taking Ceftin for 4 months. recently had to stop for 10 days for c diff scare. Back on Ceftin for 7 days, and taking plenty of probiotics. Gut fine. Suffering now from trememdous anxiety and despair, which began right around the time I got off the Ceftin and has gotten worse since I did a very brief rife treatment (1 minute on 612 and 5 minutes on some other fairly benign frequencies.) Took one dose of GSE (2 capsules 250 mg each.) I feel total despair and anxiety, and anger. Is this a herx? LLMD talking about sewitching to Bicillin.
Having a very rough time: terrified of the terrible neuropathic pain returning, and not knowing if I can do this...
 
Posted by Michael_Venice (Member # 17254) on :
 
Ceftin seemed to do that to me after about a month on it. I had an anxiety/panic attack that lasted for 2 days straight. I thought I was having a psychotic break or something.

I had NO history of anxiety in my life, really, prior to that. Other than, you know, some situation-based anxiousness, something I would consider very normal.

I don't know if it was die-off or the drug. Before lyme and co. I took a number of antibiotics over the years, for normal things, sinus infections, something after a surgery I had, etc...'normal use'. I never, ever had a problem. Not even a stomach ache.

Since lyme, I never know what's going to happen when I take antibiotics. It's a little embarrassing to admit, but I'm afraid of them now....though I take them.

I'm only speaking to my Ceftin experience, I'm not a rifer nor do I take GSE. I'm not sure what those things could throw into the mix.
 
Posted by D Bergy (Member # 9984) on :
 
I would guess it is massive inflammation, from the die off. Anything to quell the inflammation should help.

Part of our treatment program has always been anti-inflammatory supplements. They can help a lot.

Dan
 
Posted by psr1 (Member # 22957) on :
 
Hi Dan:
YOu think a massive die-off could have been triggered by the one rife treatment?
 
Posted by D Bergy (Member # 9984) on :
 
You bet. Especially if you have not done it on a regular basis.

612 Hz kills Spirochetes rather quickly, and they produce the worst reaction from our experience. I am fairly certain 612 Hz only kills Spirochetes.

One of our early treatments produced blisters inside of my wife's mouth from so much die off.

That had to be one pile of dead bacteria, to do that!

Dan
 
Posted by psr1 (Member # 22957) on :
 
Thanks Dan. It was the first session I had done in some months: thought I was starting off slow. Went and had an acupuncture treatment for the anxiety, and it helped. I will wait until all this is gone before I do another session with rife.
Pam
 
Posted by D Bergy (Member # 9984) on :
 
The other frequencies you ran could also have stirred it up. I am sure you have heard of Lymies that can't tolerate frequencies or magnetic fields from computers, fluorescent lights etc.

You may not want to run frequencies for detox or other conditions, if for no other reason, to separate what the reaction was from.

Later, when you are in reasonable shape, you will not react so strongly, and that will not be an issue.

When you have few Spirochetes available to kill, you will not get that reaction. I have done this for so long, I can tell ahead of time what the result will be by symptoms, or lack of them. Joint pain means Spirochetes are out, and she wil get a reaction to the 612 Hz treatment. Lack of pain means no Spirochetes and no reaction.

When you get to that point of no reaction to 612 hz, you can switch to the 2016 Hz frequency to target other forms of Lyme and Spirochetes. Right now, that may be too much, but you can get to that point, but it takes a long time.

GSE really bothered my wife the few times she used it. At really small doses. I am not sure why, but it was hard on her stomach so that was the end of that.

Good Luck

Dan
 
Posted by psr1 (Member # 22957) on :
 
I have read that the GSE actually targets cysts in the GI tract. And I did have some stomach pain after taking the GSE. Also, I am feeling pain/tingling in my hip and shoulder joints after the rifing, and I have never had those sensations before.
Thanks again Dan
 
Posted by Lauralyme (Member # 15021) on :
 
Pam
I would recommend aggressive detox after your rife session such as a colonic and a FIR sauna session.

I had an unbelivable herx from a 3 min rife session that lasted over two weeks.

After a week of extreme suffering it was a session in a FIR sauna that finally took the edge off.
 
Posted by psr1 (Member # 22957) on :
 
Thanks LauraLyme. I am actually trying to get up the nerve to do a coffee enema, but I have had such a difficult time with other detoxing - peroxide baths and Glutathione - that I am scared stiff. I have only been treating for seven months, and have had very good results (back at work, probably functioning most of the time at 80% - but I am just devastated by the herxes. And the stirring up of toxins. I truly feel I am close to death - or, actually, not close enough to death. I am in awe of the bravery and resilience of all of you.
 


Powered by UBB.classic™ 6.7.3